# SDR CA070910007

- Difficulty date: September 10, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 9,696 hours
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23070606
- Part serial: 332924
- Condition: Unserviceable
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) OVERSPEED OCCURED DURING FLIGHT, FUEL CONTROL REPLACED WITH SERVICEABLE UNIT. WHEN REMOVED, IT WAS NOTED THAT THE FCU INPUT SHAFT BEARING WAS DAMAGED. FCU SENT OUT FOR INSP/REPAIR. (TC NR 20070910007)
